Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on the principle of minimum potential energy for linear anisotropic elastic solids

Author: M. E. Gurtin
Journal: Quart. Appl. Math. 20 (1963), 379-382
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/143372
MathSciNet review: 143372
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49

Additional Information

DOI: https://doi.org/10.1090/qam/143372
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society